# SDR TWAA9708002

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LEFT MAIN LANDING GEAR DID NOT INDICATED DOWN AND LOCKED.  USED VISUAL GEAR CHECK.  FOUND LIGHT BULBS BURNED OUT, MFG P/N MS25231-313.  REPLACED LIGHT BULBS.  LANDING GEAR INDICATION THEN CHECKED NORMAL.  (M)
